Link bordism skein modules

Tom 184 / 2004

Uwe Kaiser Fundamenta Mathematicae 184 (2004), 113-134 MSC: 57M25, 57M35, 57R42. DOI: 10.4064/fm184-0-9

Streszczenie

We compute link bordism skein modules of colored oriented links in oriented $3$-manifolds. A Hurewicz theorem relating link bordism and link homotopy skein modules is proved.

Autorzy

  • Uwe KaiserDepartment of Mathematics
    Boise State University
    1910 University Drive
    Boise, ID 83725-1555, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek